MAUDE Adverse Event Report: ARTHREX, INC. Ø9X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. Ø9X 20MM BC IF SCRW, VENTED; BIO SOFT TISSUE FIXATN FASTNR
Model Number Ø9X 20MM BC IF SCRW, VENTED
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that the screw broke.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.Update dw 17-jun-2024: further information was provided that the reported event occurred during an anterior cruciate ligament reconstruction while the screw was being inserted into the drill channel.The surgeon was able to retrieve the broken parts and finished the surgery successfully with a different screw.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, fastthread¿ biocomposite¿ interference screw 9 x 20 mm, ar-4020c-09, was received for investigation.Upon visual inspection it was noted that the spiral threads were damaged.Functional testing could not be performed due to the damage of the device.The method used to prepare the bone, as well as the bone quality encountered during the procedure, were not provided.The most likely cause can be attributed misuse due to improper bone preparation; misaligned insertion; or prying/leveraging the screw during insertion.

Brand Name
Ø9X 20MM BC IF SCRW, VENTED
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19624444
Report Number1220246-2024-06469
Device Sequence Number6360020
Product Code MAI
UDI-Device Identifier00888867276970
UDI-Public00888867276970
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberØ9X 20MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4020C-09
Device Lot Number15209941
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer09/09/2024
Initial Report FDA Received Date06/27/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown